duloxetine [cymbalta)

Hello my RLS friends, aching feet and what ever else we have in common. I've been away for awhile and just now tuned back to HU. I made a remark awhile back about Duloxetine wondering if anyone had tried it and it may have not gotten across the air waves and the mighty Pacific. I've been taking it for about a couple of months and my shakes have completely gone away. My feet however has eased up some from the burning sensation but still ache day and night. Pipps had told me last year that it was possible the Prampexole and Carb/levo (sinemet) could be making the RLS worse so I weened myself off the both of them. I don't know for sure what caused the RLS to stop but I sure am relived it stooped. I'm sleeping a lot better now also. Thought I would pass this news on to my friends on HU. God Bless everyone, Blair akaOld Blue   

3 Replies

oldestnewest
  • I was put on Duloxetine TWICE by my GP the first time a few days or so into it my RLS went bananas. The GP insisted on trying other anti-depressants, (was suffering with ME not f**king depression), and went back to Duloxetine at a lower dose despite my assertions that anti-depressants make every thing worse, (in more ways than many realise too!!!).

    For me all anti-depressants are anti RLS!!!

    I am so glad its working for you - long may it last.

  • Some good news from you oldblue, i hope it continues for you.  :)

  • Good to hear from you again Oldblue and I am very pleased that you seem to be doing much better.I hope it continues for you.x

You may also like...